# SDR QXEA0300018

- Difficulty date: January 4, 2003
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 2,991 hours, 2,477 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TUS-ON FLIGHT NUMBER 2535, INTERMITTENT FIRE SYSTEM FAULT STATUS MESSAGE, USUALLY ASSOCIATED WITH LIGHT TURBULENCE AT FL370 AND FL390. INTERROGATED MDC, NO FAULT FOUND. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
